Year 2018, Volume , Issue 24, Pages 44 - 49 2018-08-14

A Geometric Solution to the Jacobian Problem

Kerimbayev Rashid KONYRBAYEVİCH [1]


In this article given a geometric solution to the well-known Jacobian problem. The twodimensional polynomial Keller map is considered in four-dimensional Euclidean space R 4 . Used the concept of parallel. A well-known example of Vitushkin is also considered. Earlier it was known that Vitushkin’s map has a nonzero constant Jacobian and it is not injective. We will show that the Vitushkin map is not surjective and moreover it has two inverse maps in the domain of its definition

Geometric Solution, Jacobian Problem
  • [1]Newman D. T., One-one polynomial maps, Proc. Amer. Math. Soc., 11, 1960, 867–870.
  • [2]Bialynicki-Birula A., Rosenlicht V., Injective morphisms of real algebraic varieties, Proc.of the AMS., 13, 1962 , 200–203.
  • [3]Yagzhev A. V., On Keller’s problem, Siberian Math.J., 21, 1980, 747–754.
  • [4]Bass H., Connel E., Wright D., The Jacobian Conjecture: Reduction of Degree and Formal Expansion of the Inverse, Bulletin of the AMS, №7 (1982), 287–330.
  • [5]S. Cynk and K. Rusek, Injective endomorphisms of algebraic and analytic sets, Annales Polonici Mathematici, 56 № 1 (1991), 29–35 .
  • [6]Aro van den Essen, Polynomial Automorphisms and the Jacobian Conjecture, Progress in Mathematics, 2000, 77–79 .
Primary Language en
Journal Section Research Article
Authors

Author: Kerimbayev Rashid KONYRBAYEVİCH

Dates

Publication Date : August 14, 2018

Bibtex @research article { jnt462787, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2018}, volume = {}, pages = {44 - 49}, doi = {}, title = {A Geometric Solution to the Jacobian Problem}, key = {cite}, author = {KONYRBAYEVİCH, Kerimbayev Rashid} }
APA KONYRBAYEVİCH, K . (2018). A Geometric Solution to the Jacobian Problem. Journal of New Theory , (24) , 44-49 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/38869/462787
MLA KONYRBAYEVİCH, K . "A Geometric Solution to the Jacobian Problem". Journal of New Theory (2018 ): 44-49 <https://dergipark.org.tr/en/pub/jnt/issue/38869/462787>
Chicago KONYRBAYEVİCH, K . "A Geometric Solution to the Jacobian Problem". Journal of New Theory (2018 ): 44-49
RIS TY - JOUR T1 - A Geometric Solution to the Jacobian Problem AU - Kerimbayev Rashid KONYRBAYEVİCH Y1 - 2018 PY - 2018 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 44 EP - 49 VL - IS - 24 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory A Geometric Solution to the Jacobian Problem %A Kerimbayev Rashid KONYRBAYEVİCH %T A Geometric Solution to the Jacobian Problem %D 2018 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 24 %R %U
ISNAD KONYRBAYEVİCH, Kerimbayev Rashid . "A Geometric Solution to the Jacobian Problem". Journal of New Theory / 24 (August 2018): 44-49 .
AMA KONYRBAYEVİCH K . A Geometric Solution to the Jacobian Problem. JNT. 2018; (24): 44-49.
Vancouver KONYRBAYEVİCH K . A Geometric Solution to the Jacobian Problem. Journal of New Theory. 2018; (24): 49-44.

Authors of the Article
Kerimbayev Rashid KONYRBAYEVİCH [1]